Discussions By Condition: Sexual conditions

Thrush problems...please help...getting desperate.

Posted In: Sexual conditions 2 Replies
  • Posted By: carmen22
  • April 28, 2008
  • 01:39 PM

Hi, Im 18.
I recently been having problems with thrush, as I seem to get it every month, at the same time of the month, ie 2 weeks before my period. This has been happening for the past 6 months, however, I skipped a month randomly, however, thinking back, I seem to skip one month if i use a pesry to treat the thrush, rather than the oral tablet, however dont particuarly like using the pessaries.
I went to the doctor about this initially, and she diagnosed thrush. However I have just ben to the doctor again, as it is becoming a huge inconvenience. I explained how i keep geting it every month. I wondered if this has anything to do with me taking the pill? I have been taking microgynon 30 for around 6 months now.
However, the doctor didnt take much notice of this, and tool a swab again, and gave me another pessary. I thought she may have checked for an underlying cause? I know it can be a sign of other problems such as diabetes. Also i wondered if changing my pill may help (didnt know if it contained high levels of hormones?)
I need to sort something, as it is driving me crazy. Particuarly as the episodes are really quite severe (discharge, swollen, itchy, sore, and sometimes fissures from the yeast) Has anyone suffered anything similar and found a way out? Is there anything i can do? (I have a fairly good diet, and am not overweight at all) I have followed all the advice as far as washing, and wearing cotton underwear etc, but it hasnt helped.
Please....anyones experiences that can help, or a health professional who can advise me.....im getting desperate.
Thanks.

Reply Flag this Discussion

2 Replies:

  • Hi, i've been on microgynon for about a year now, and also have problems wih frequent thrush. The first time i had it, i did some reading about it and it is more common when you are on the pill. So this is probably the main cause. If you have a boyfriend, make sure he also gets treated as he could just be giving it back to you when you have sex. If it is getting you down this much, try asking your doctor to try you on a different pill? Otherwise, just try drinking lots of water (i don't know why, but this works for me!) And try not to wear tight trousers or underwear.All the best!
    Anonymous 42789 Replies Flag this Response
  • check out this website: www.BellLifestyleProducts.com and try their Bladder and Yeast infection tablets. Also douching with diluted white vinegar works for yeast infections. (make sure you do a water rinse, it stings!) Taking acidophillus will help as well.
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.